On the Influence of Lower Order Terms for Propagation of Analytic Singularities for Operators with Constant Coefficients.
Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 297-304
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__197_1_183735,
author = {Otto Liess},
title = {On the {Influence} of {Lower} {Order} {Terms} for {Propagation} of {Analytic} {Singularities} for {Operators} with {Constant} {Coefficients.}},
journal = {Mathematische Zeitschrift},
pages = {297--304},
year = {1988},
volume = {197},
number = {1},
zbl = {0617.35023},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183735/}
}
TY - JOUR AU - Otto Liess TI - On the Influence of Lower Order Terms for Propagation of Analytic Singularities for Operators with Constant Coefficients. JO - Mathematische Zeitschrift PY - 1988 SP - 297 EP - 304 VL - 197 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183735/ ID - MZ_1988__197_1_183735 ER -
%0 Journal Article %A Otto Liess %T On the Influence of Lower Order Terms for Propagation of Analytic Singularities for Operators with Constant Coefficients. %J Mathematische Zeitschrift %D 1988 %P 297-304 %V 197 %N 1 %U http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183735/ %F MZ_1988__197_1_183735
Otto Liess. On the Influence of Lower Order Terms for Propagation of Analytic Singularities for Operators with Constant Coefficients.. Mathematische Zeitschrift, Tome 197 (1988) no. 1, pp. 297-304. http://geodesic.mathdoc.fr/item/MZ_1988__197_1_183735/